# SDR BAGA0220240219003

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N190BZ
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 19000660
- Aircraft time: 22,525 hours, 17,601 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNING THE HEAVY CHECK INSPECTION OF N190BZ, ZONAL INSPECTION CARDS FOUND CORROSION ON SEAT TRACK RH FR 84 Y - 12 INCHES. REPAIR SIGNED OFF ON 2/16/2024. AIRCRAFT WAS RETURNED TO SERVICE ON 2/16/2024.
